Last year my leat eye optic nerve was sweelled severally ,,, I was undergone steroids treatment for 14 days ,, it was healed BT I have still blurring in my left eye,, it is not clear as like as my right eye. Is there any further treatment for recover my normal vision back????
I had headaches everyday I wake up due to sleeping for long.My doctor suggested ciplar 10mg.But after taking this I have got severe pain in back of neck.This reduced after I stopped tablet.Headache is not there now but another problem arised and This is not less painful than headache.Pain specially in left side of back neck.I s this pain because of ciplar 10?
my friend gets fits while sleeping, bites his tongue, when gets up he feels body ache, weakness. earlier it was once or twice
year. now it has happend almost twice in two weeks. what could be the reason issue? who is the correct dr to be
consulted neuro, psychatrits or any other dr.? and who is recommanded dr.
I had minimum 3 seizures one year back due to alcohol-related withdrawal. My local doctor prescribed me Eptoin 100mg twice a day. Later after few months, another doctor tapeted it to one per day. Although Im fine since then and also taking regular meditation, i was hoping if i could ever stop taking these tablets. I never had a history of eppilepsy before and i dont know how i got it, though some say its only seizures. Recently I have been diagnosed with hyperthyroidism. Im taking Thyrox 25 everyday. Also I have been prescribed Ativan 2mg, and Zeptol CR 400, 1 each per day by the latter doctor who prescribed me to take Eptoin 100mg once a day. I sincerely dont want to continue both EPTOIN 100MG and THYROX 25. Can I get rid of these someday? Please help.
Diagnosis:Loss of lordosis, taking psysio from 15 days, still lower back head pain n pain through shoulder. Shall I consult neurosurgeon?